# SDR CA070914003

- Difficulty date: July 18, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 3035466
- Condition: Fractured
- Location: Fuel P3 Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE SHUTDOWN UNCOMMANDED IN CRUISE. SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL CONTROL P3 AIR SUPPLY TUBE. (TC NR 20070914003)
